# SDR TAMF20100045S

- Difficulty date: July 15, 2010
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N767QT
- Make and model: Boeing 767-200
- Aircraft serial: 23804
- Aircraft time: 84,727 hours, 30,688 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1395
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SC4 CHECKS, INSP FOUND FUSELAGE FRAME WEB STA 1395, RBL 14.5, STR 37R-38R DAMAGE ALONG HOLES AND BEND ON SKIN, REPAIR ACCOMPLISHED IAW EWO 767-53-103R0,  SR 1-1631817691.
